# SDR ASAA1058116

- Difficulty date: July 31, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 11,035 hours, 3,351 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Servo
- Part number: 305RAA1
- Part serial: AS06267
- Condition: Malfunctioned
- Location: Autothrottle
- Part time: 576 hours, 179 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE INOP.  COULD NOT DUPLICATE.  PERFORMED A/T BIT PROCEDURE REF FIM:22 31/801 CURRENT STATUS CHECK & SERVO MOTOR CHECK ALL, CHECK NORMAL.  BUT INFLIGHT FAULT REVIEW SHOWS ON RELATED FLT LEG FAULT NR 22 31502 NO ASM DATA NR 2 48 TIMES.  ACCOMP WIRING CHECK OF NR 2 ASM REF FIM:22 31/805 CHECK NORMAL.  REPLACED NR 2 ASM REF MM:22 31 91, OPS CHECK NORMAL.
